Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Gleason parts and certain counterexamples in the big disc context
HTML articles powered by AMS MathViewer

by J. P. Milaszewicz PDF
Proc. Amer. Math. Soc. 45 (1974), 217-222 Request permission

Abstract:

In the first part of this paper, Lemmas (1.1) and (1.4) provide a generalization of the fact that no Cauchy measures exist in the big disc. In the second part we show that this fact implies the existence of the H. Bohr and J. Favard counterexamples concerning harmonic and analytic almost periodic functions.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10
  • Retrieve articles in all journals with MSC: 46J10
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 45 (1974), 217-222
  • MSC: Primary 46J10
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0380421-0
  • MathSciNet review: 0380421